On the boundedness of an iterative procedure for solving a system of linear inequalities

H. D. Block, Simon Asher Levin

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

In this paper it is proved that the perceptron errorcorrection procedure stays bounded, even when no solutionto the system of linear inequalities exists. This supplements earlier papers by B. Efron and by M. Minsky and S. Papert.

Original languageEnglish (US)
Pages (from-to)229-235
Number of pages7
JournalProceedings of the American Mathematical Society
Volume26
Issue number2
DOIs
StatePublished - Jan 1 1970
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the boundedness of an iterative procedure for solving a system of linear inequalities'. Together they form a unique fingerprint.

  • Cite this